MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-4632.2004.02149.x

Медицинская библиотека · International journal of dermatology · 2004

Celecoxib-induced photoallergic drug eruption.

Yazici Ayca Cordan, Baz Kiymet, Ikizoglu Guliz, Kokturk Aysin, Uzumlu Hale, Tataroglu Canten

Клинический случайСтатьяПеревод в очереди

Аннотация

Photoallergic dermatitis is caused by a photosensitizing substance plus sunlight exposure in a sensitized person. If the photosensitizer is delivered internally, it is called a photoallergic drug reaction. Celecoxib is a new generation non-steroidal anti-inflammatory drug and sulfonamide derivative. We report a photoallergic drug eruption associated with the introduction of celecoxib. To our knowledge, this is the first report of photoallergic drug reaction associated with celecoxib.

Для цитирования: Yazici Ayca Cordan, Baz Kiymet, Ikizoglu Guliz, Kokturk Aysin, Uzumlu Hale, Tataroglu Canten. Celecoxib-induced photoallergic drug eruption.. International journal of dermatology. 2004. DOI: 10.1111/j.1365-4632.2004.02149.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.